# SDR UIEA2014072700345

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 65,303 hours, 10,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER LIGHT INOPERATIVE, UPPER DOOR FRAME AFT.  RE-LAMPED L1 DOOR EMER LIGHT.  OPERATIONS CHECKED OK IAW AMM 33-51-05.
